Can everyone tell me honestly if they experience side effects from warfarin, what exactly are they, and are they mild, moderate or severe and at what INR. Ok, starting off I have severe memory impairment, severe crushing fatigue that makes me feel horrible, intense, severe achiness all over especially in my wrist, joints, foot, knee, thigh and calf, huge drop in word retrieval, drop in brain function - moderate to severe, severe inabilibity of cuts, wounds, skin breaks to heal, all over muscle weakness - mod to severe, a general feeling of the blahs or dysphoria, hair problem- losing hair, drop off of sex drive - severe, low voice ability to project sound, significant gastro-intestinal disturbances, bloating, gas, digestive discomfort - severe (this is long lasting) and joint problems. I'm not imagining this because when I clear the warfarin from my system most symptoms subside, especially gastro-intestinal problems, fatigue and body achiness. Some of this could be due to the DVT/PE but I don't know. Can others here share what side effects they honestly experience? I am concerned that the cascade of some or many of these side effects could lead to bigger system problems down the road. If you are time-limited on warfarin it's not a big deal but long term or life long users it is an issue of significance. I'm nor debating not taking warfarin or the alternatives of reclotting but I just want an honest cataloging of the side effects so number one all users will not think it's just them and number two people that are affected can either learn to better cope with the side effects and/or choose an equally edfective anticoagulation alternative. I also don't trust the drug companies nor the FDA to protect us, but I do trust the experiences of real people who first-hand experience the real day-to-day effects of medications. Thanks everyone. Please don't judge anyone harshly for experiencing what they really feel and expressing themselves.
Posts You May Be Interested In
I have today been diagnosed with DVT, specialist said that surgery and medication are not helpful therefore recommends the following:6 months on blood thinning medication.6 weeks bed rest with legs lifted up, no exercise.Everywhere on the web the advice is no bedrest and to exercise as much as I can.Who's right? I'm confused.
is there anyone's partner who is obsessed over using their laptop? My husband can spend quite a number of hours using his I actually refer to it as the 'other woman' or call it 'lappy' as he is with it more than me. He can be on it for about 3/4 hours in the evening after having his food or when I am with him he is using it and I feel caught between it and him its very frustrating and I find it...